Ufa Mathematical Journal
    Volume 5, Number 2, pp. 82-93

    On solvability of homogeneous Riemann-Hilbert problem with countable set of coefficient discontinuities and two-side curling at infinity of order less than 1/2

    Salimov R.B., Shabalin P.L.


    Download PDF
    Article on MathNet


    We consider the homogeneous Riemann-Hilbert problem in the complex upper half-plane with a countable set of coefficients' discontinuities and two-side curling at infinity. In the case the problem index has a power singularity of order less than 1/2, we obtain general solution and completely study the solvability of the problem in a special functional class.